Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 105, NWS Atlanta, GA

June 10, 2014Dade County, Walker County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 10, 2014, 2:54 PM EDT for Dade County, Walker County, Georgia. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2014, 2:54 PM EDT (18:54 UTC)
Expired
Jun 10, 2014, 3:44 PM EDT
In force
50 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Dade County, GA, Walker County, GA

The radar

The Northeast Alabama radar (KHTX), 57 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 3:28 PM EDTTSTM WND DMG6 Nnw Trenton, GASEVERAL LARGE TREES DOWN AND TREES ON POWER LINES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 11:51 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

155 
WUUS52 KFFC 101854
SVRFFC
GAC083-295-102000-
/O.NEW.KFFC.SV.W.0105.140610T1854Z-140610T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EDT TUE JUN 10 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DADE COUNTY IN NORTHWEST GEORGIA
  CENTRAL WALKER COUNTY IN NORTHWEST GEORGIA

* UNTIL 400 PM EDT

* AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 23 MILES
  SOUTHWEST OF TRENTON...MOVING NORTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CHICKAMAUGA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3485 8523 3464 8554 3464 8555 3494 8561
      3499 8558 3499 8554
TIME...MOT...LOC 1854Z 219DEG 24KT 3460 8570

$$
1 follow-up statement
390 
WWUS52 KFFC 101944
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT TUE JUN 10 2014

GAC083-295-101954-
/O.CAN.KFFC.SV.W.0105.000000T0000Z-140610T2000Z/
WALKER GA-DADE GA-
344 PM EDT TUE JUN 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR DADE AND CENTRAL WALKER
COUNTIES IS CANCELLED...

STORMS HAVE WEAKENED BELOW SEVERE LIMITS.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR NORTHWEST GEORGIA. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 1100 PM EDT TUESDAY EVENING FOR NORTHERN
GEORGIA.

LAT...LON 3485 8523 3464 8554 3464 8555 3494 8561
      3499 8558 3499 8554
TIME...MOT...LOC 1944Z 219DEG 24KT 3486 8544

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:29 PM EDT, 25 minutes earlier.

Area forecast discussion, Jun 10, 2:29 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
229 PM EDT TUE JUN 10 2014

.PREV DISCUSSION... /ISSUED 1233 PM EDT TUE JUN 10 2014/

UPDATE...
HAVE UPDATED GRIDS AND PRODUCTS TO REFLECT CURRENT THINKING OF
TIMING AND INTENSITY OF STORMS FOR THIS AFTERNOON AND EVENING. A
SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PORTIONS OF FAR
NORTHWEST GEORGIA AND WESTERN GEORGIA FOR THIS AFTERNOON AND INTO
THE EVENING HOURS. DEVELOPING CONVECTION IN ALABAMA IS EXPECTED TO
INTENSIFY AND PUSH INTO THE AREA...AND ALTHOUGH ACTIVITY IS
EXPECTED TO DEVELOP AHEAD OF THE MAIN LINE...THE STRONGER AND MORE
ORGANIZED CONVECTION IS EXPECTED TO MOVE INTO THE STATE BY 4PM.
THE CONCERN IS THAT DEEP MOIST SOUTHWESTERLY FLOW WILL COMBINE
WITH MODERATE INSTABILITY AND DIURNAL HEATING TO PRODUCE SEVERE
STORMS...ESPECIALLY ACROSS NORTH GEORGIA. THE CURRENT WATCH AREA
COULD BE EXPANDED AS STORMS STORMS MOVE INTO THE STATE. THE MAIN
CONCERNS WILL BE STRONG...DAMAGING WINDS...AND SPC HAS A 30
PERCENT RISK AREA ACROSS MOST OF THE WATCH AREA. AN ISOLATED
TORNADO CAN NOT BE RULED OUT. HAVE ADDED THE SPECIFIC SEVERE STORM
WORDING TO ZONES AND GRIDS.

31

PREV DISCUSSION... /ISSUED 737 AM EDT TUE JUN 10 2014/

PREV DISCUSSION... /ISSUED 408 AM EDT TUE JUN 10 2014/

SHORT TERM /TODAY THROUGH WEDNESDAY/...

CURRENT RADAR LOOP SHOWS A LINE OF SHOWERS AND THUNDERSTORMS MOVING
NE ACROSS NORTH GA. THIS LINE IS DISSIPATING RAPIDLY WITH PRECIP
ENDING OVER THE NEXT FEW HOURS. THIS LINE OF SHOWERS AND
THUNDERSTORMS IS ASSOCIATED WITH AN INITIAL WAVE AHEAD OF THE MAIN
FRONTAL SYSTEM DEVELOPING OVER THE MS RIVER VALLEY. THE MAIN LOW
CENTER IS CURRENTLY OVER EASTERN OK AND WILL TRACK NE INTO THE OH
RIVER VALLEY THROUGH 00Z THU. THIS WILL ALSO KEEP GA IN GOOD MOIST
SWLY FLOW THROUGH THE SHORT TERM AS WELL. AS THIS SYSTEM MOVES NE IT
IS EXPECTED TO WEAKEN AND BECOME DISORGANIZED. THE MODELS ARE IN
GOOD AGREEMENT AND SHOW THE TAIL END OF THE FRONT MOVING INTO NW GA
BY 12-18Z WED. WITH THE MOIST SWLY FLOW AHEAD OF THIS FRONT MOISTURE
WILL BE ABUNDANT TODAY SO EXPECTING ANOTHER ROUND OF AFTERNOON AND
EVENING SHOWERS AND THUNDERSTORMS STATE WIDE. WHILE THE ENVIRONMENT
IS CHARACTERIZED BY WEAK SHEAR...THERE IS DECENT MLCAPES NEAR 2000
J/KG ACROSS CENTRAL GA. THEREFORE ANY DEVELOPMENT TODAY WILL HAVE
POTENTIAL FOR STRONG GUSTY WINDS...FREQUENT LIGHTNING...AND SOME
HAIL.

01

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...

LONG TERM PERIOD BEGINS WITH AN ACTIVE PATTERN WITH UPPER LOW STILL
POSITIONED TO THE WEST AND DIFFLUENT FLOW ALOFT ALLOWING FOR GOOD
SYNOPTIC SCALE LIFT AREAWIDE. BECAUSE OF THIS...THUNDERSTORM
ACTIVITY SHOULD BE DECIDEDLY NON-DIURNAL IN NATURE AND AT LEAST
SCATTERED THUNDERSTORM CHANCES IF NOT MORE DEPENDING ON TIMING OF
INDIVIDUAL SHORTWAVES CAN BE EXPECTED EACH OVERNIGHT PERIOD
THROUGH WEEKS END. BY THE TIME WE GET TO WED NIGHT...DEEP LAYER
SHEAR WILL HAVE LARGELY ABATED ACROSS THE AREA AND GIVEN
AFOREMENTIONED LARGE SCALE LIFT...CONDITIONS MAY ACTUALLY BE TOO
GOOD FOR CONVECTION MEANING THERE WILL BE NOTHING CONDITIONALLY
UNSTABLE ABOUT THE ATMOSPHERE...WE WILL JUST BE UNSTABLE. ADD IN
THE FACT THAT FULL SUN SHOULD BE HARD TO COME BY GIVEN ABUNDANT
MOISTURE AND RESULTANT CLOUDS AND EXPECT WE WILL SEE HIGH COVERAGE
OF SHOWERS AND STORMS BUT SEVERITY MAY BE LIMITED. WILL STILL
HIGHLIGHT POTENTIAL IN HWO GIVEN SOME OF THE THERMODYNAMIC
PROFILES BUT AT THIS POINT WOULD LEAN MORE TOWARD GENERIC
THUNDERSTORMS.

UPPER LOW MOVES ACROSS THU AND WILL FAVOR A SLOWER SOLUTION THIS
TIME OF YEAR WHICH WOULD STILL YIELD LIKELY POPS FOR THE EASTERN
TIER OF THE STATE. BIG CHANGE IN THE EXTENDED IS FOR FRIDAY AND
SATURDAY AS GFS IS NOW KEEPING SECOND CUTOFF LOW WEST OF THE AREA
AS OPPOSED TO TRACKING STEADILY EASTWARD AS PREVIOUS RUNS HAS
DONE. STILL EXPECT HEALTHY COVERAGE OF STORMS BUT WILL WAIT FOR
LATEST ECMWF BEFORE DECIDING JUST HOW WET IT MIGHT BE FOR THE WEEKEND.

DEESE

&&

.AVIATION...
18Z UPDATE...
VFR CONDITIONS EXPECTED THROUGH THE PERIOD...WITH A LINE OF
CONVECTION TO IMPACT THE AREA FROM AROUND 21-01Z. EXPECT SOUTHWEST
WINDS TO CONTINUE AT 7-10KT WITH SOME LOW END GUSTS THROUGH THE
AFTERNOON. HIGHER GUSTS CAN BE EXPECTED IN CONVECTION. CIGS WILL
DEGRADE OVERNIGHT AND BECOME MVFR AROUND 10-11Z. SOME IMPROVEMENT
EXPECT THROUGH THE END OF THE TAF VALID PERIOD. TS CHANCES HIGH
AGAIN WEDNESDAY...AND HAVE GONE AHEAD AND INTRODUCED A PREVAILING
-TSRA AFTER 17Z AT MOST TAF SITES.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE MEDIUM TO HIGH ON ALL ELEMENTS.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          92  69  84  66 /  40  50  60  60
ATLANTA         87  69  80  66 /  60  60  70  50
BLAIRSVILLE     82  64  75  61 /  60  60  70  60
CARTERSVILLE    86  68  80  65 /  60  60  70  50
COLUMBUS        90  71  84  67 /  40  40  70  40
GAINESVILLE     87  68  79  66 /  60  60  70  60
MACON           92  69  86  67 /  40  40  60  50
ROME            86  68  81  66 /  80  60  70  40
PEACHTREE CITY  87  68  82  65 /  60  60  70  40
VIDALIA         95  73  89  70 /  30  30  60  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 7 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: CATOOSA...CHATTOOGA...DADE...FLOYD...HARALSON...
POLK...WALKER...WHITFIELD.

&&

SHORT TERM...31
LONG TERM....17
AVIATION...31
Hazardous weather outlook, Jun 10, 12:02 PM EDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1202 PM EDT TUE JUN 10 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111615-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1202 PM EDT TUE JUN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

WEATHER HAZARDS EXPECTED...

ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING
ACROSS THE AREA. THE PRIMARY THREAT WILL EXIST NORTH OF A LINE
FROM CARROLLTON TO HIAWASSEE. THE MAIN THREAT WILL BE DAMAGING
WINDS...FREQUENT CLOUD TO GROUND LIGHTNING...AND SMALL HAIL. THE
THREAT OF A TORNADO CANNOT BE RULED OUT. ELSEWHERE STRONG
THUNDERSTORMS ARE POSSIBLE WITH STRONG WINDS...SMALL HAIL AND
FREQUENT LIGHTNING...A THUNDERSTORM OR TWO COULD BECOME SEVERE
WITH DAMAGING WINDS AS THE MAIN THREAT.

DISCUSSION...

YET ANOTHER COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER
MISSISSIPPI AND ALABAMA TODAY BEFORE TRACKING ACROSS THE LOCAL
AREA. MUCH UNCERTAINTY CENTERS AROUND THE TIMING OF THIS NEXT
COMPLEX OF STORMS BUT BEST ESTIMATES AT THIS TIME PLACE IT ALONG THE
GEORGIA AND ALABAMA BORDER BY EARLY AFTERNOON. SUBSEQUENT FORECASTS
WILL REFINE THIS TIMING THROUGHOUT TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

WEATHER HAZARDS EXPECTED...

HEAVY RAIN WITH ISOLATED STRONG STORMS POSSIBLE.

DISCUSSION...

A STRONG UPPER LEVEL STORM SYSTEM WILL TRACK THROUGH THE OHIO
VALLEY BUT HAVE ENOUGH INFLUENCE LOCALLY TO ALLOW FOR NUMEROUS
SHOWERS AND STORMS TO DEVELOP WEDNESDAY. ALTHOUGH THERE MAY BE A
BRIEF LULL IN ACTIVITY THURSDAY...AN ADDITIONAL UPPER LEVEL SYSTEM
WILL TRACK ACROSS THE AREA FOR THE WEEKEND WITH ENHANCED THUNDERSTORM
ACTIVITY ONCE AGAIN. FOR EARLY NEXT WEEK...MAINLY SCATTERED
SHOWERS AND THUNDERSTORMS...MORE TYPICAL OF SUMMER ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Jun 10, 9:43 AM EDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
943 AM EDT TUE JUN 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND DMG     ROME                    34.26N  85.19W
06/10/2014                   FLOYD              GA   EMERGENCY MNGR

            FLOYD COUNTY EMA RELAYED A REPORT OF 17 TREES DOWN
            ACROSS THE COUNTY AS WELL AS NUMEROUS POWER OUTAGES.

&&

EVENT NUMBER FFC1400684

AGIBBS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 11:47 PM EDTSpecial Weather StatementFFCDade, Walker43 min
Jun 9, 11:50 PM EDTSpecial Weather StatementFFCDade, Walker40 min
Jun 10, 12:25 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Floyd, Walker50 min
Jun 10, 1:11 AM EDTSpecial Weather StatementFFCBartow, Catoosa, Gordon, Murray, Paulding, Whitfield34 min
Jun 10, 1:42 AM EDTSpecial Weather StatementFFCCherokee, Cobb, Gilmer, Murray, Paulding, Pickens33 min
Jun 10, 2:11 AM EDTSpecial Weather StatementFFCCobb, Dawson, Fannin, Forsyth, Gilmer, Gwinnett and 3 more49 min
Jun 10, 2:45 AM EDTSpecial Weather StatementFFCClayton, Fayette, Henry, Rockdale45 min
Jun 10, 2:56 AM EDTSpecial Weather StatementFFCBanks, Barrow, Gwinnett, Hall, Jackson, Towns and 1 more49 min
Jun 10, 3:05 PM EDTSpecial Weather StatementFFCChattooga25 min
Jun 10, 3:29 PM EDTSpecial Weather StatementFFCChattooga46 min
Jun 10, 3:33 PM EDTSpecial Weather StatementFFCStewart27 min
Jun 10, 3:41 PM EDTSpecial Weather StatementFFCCatoosa, Walker34 min
Jun 10, 3:45 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker30 min
Jun 10, 3:50 PM EDTSpecial Weather StatementFFCFloyd, Haralson, Polk40 min
Jun 10, 4:09 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield36 min
Jun 10, 4:13 PM EDTSpecial Weather StatementFFCGordon32 min
Jun 10, 4:19 PM EDTSpecial Weather StatementFFCMarion26 min
Jun 10, 4:41 PM EDTSpecial Weather StatementFFCGordon, Murray34 min
Jun 10, 4:45 PM EDTSpecial Weather StatementFFCTaylor30 min
Jun 10, 4:54 PM EDTSpecial Weather StatementFFCBartow, Carroll, Cobb, Douglas, Heard, Paulding and 1 more36 min
Jun 10, 5:08 PM EDTSpecial Weather StatementFFCUpson37 min
Jun 10, 5:11 PM EDTSpecial Weather StatementFFCFannin, Gilmer34 min
Jun 10, 5:27 PM EDTSpecial Weather StatementFFCCherokee, Cobb, Douglas, Fulton, Pickens33 min
Jun 10, 5:29 PM EDTSpecial Weather StatementFFCFannin31 min
Jun 10, 5:49 PM EDTSpecial Weather StatementFFCLumpkin, Union26 min
Jun 10, 5:54 PM EDTSpecial Weather StatementFFCClayton, Dawson, DeKalb, Fayette, Forsyth, Fulton and 3 more36 min
Jun 10, 5:59 PM EDTSpecial Weather StatementFFCTowns31 min
Jun 10, 6:11 PM EDTSpecial Weather StatementFFCButts19 min
Jun 10, 6:14 PM EDTSpecial Weather StatementFFCLumpkin, Towns, Union, White31 min
Jun 10, 6:23 PM EDTSpecial Weather StatementFFCBarrow, Butts, DeKalb, Forsyth, Gwinnett, Hall and 6 more37 min
Jun 10, 6:37 PM EDTSpecial Weather StatementFFCStewart23 min
Jun 10, 6:45 PM EDTSpecial Weather StatementFFCTowns, White15 min
Jun 10, 6:54 PM EDTSpecial Weather StatementFFCBanks, Barrow, Clarke, Hall, Jackson, Jasper and 6 more36 min
Jun 10, 7:10 PM EDTSpecial Weather StatementFFCSchley35 min
Jun 10, 7:26 PM EDTSpecial Weather StatementFFCBanks, Clarke, Jackson, Madison, Oconee34 min
Jun 10, 7:51 PM EDTSpecial Weather StatementFFCHouston, Peach24 min
Jun 10, 7:57 PM EDTSpecial Weather StatementFFCMadison33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.